| Catalog Number |
HT2.0SG |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier, age, other relevant history, including preexisting medical conditions, implant date and explant date were not provided.If the requested information becomes available, a supplementary report will be submitted.Lot information unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
Event or Problem Description
Per complaint (b)(4), during clinical procedure, component could not be seperated.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.